hrcak mascot   Srce   HID

Izvorni znanstveni članak

Adverse drug reactions caused by drug-drug interactions reported to Croatian Agency for Medicinal Products and Medical Devices: a retrospective observational study

Nikica Mirošević Skvrce   ORCID icon orcid.org/0000-0002-3222-0345 ; Pharmacovigilance Department Agency for Medicinal Products and Medical Devices, Zagreb, Croatia
Viola Macolić Šarinić ; Pharmacovigilance Department Agency for Medicinal Products and Medical Devices, Zagreb, Croatia
Iva Mucalo ; Centre for Applied Pharmacy, Faculty of Pharmacy and Biochemistry, University of Zagreb, Zagreb, Croatia
Darko Krnić ; Pharmacovigilance Department Agency for Medicinal Products and Medical Devices, Zagreb, Croatia
Nada Božina ; Department of Laboratory Diagnostics, University School of Medicine and University Hospital Center, Zagreb, Croatia
Siniša Tomić ; Agency for Medicinal Products and Medical Devices, Zagreb, Croatia

Puni tekst: engleski, pdf (350 KB) str. 604-614 preuzimanja: 1.541* citiraj
APA 6th Edition
Mirošević Skvrce, N., Macolić Šarinić, V., Mucalo, I., Krnić, D., Božina, N. i Tomić, S. (2011). Adverse drug reactions caused by drug-drug interactions reported to Croatian Agency for Medicinal Products and Medical Devices: a retrospective observational study. Croatian medical journal, 52 (5), 604-614. Preuzeto s https://hrcak.srce.hr/74214
MLA 8th Edition
Mirošević Skvrce, Nikica, et al. "Adverse drug reactions caused by drug-drug interactions reported to Croatian Agency for Medicinal Products and Medical Devices: a retrospective observational study." Croatian medical journal, vol. 52, br. 5, 2011, str. 604-614. https://hrcak.srce.hr/74214. Citirano 19.07.2019.
Chicago 17th Edition
Mirošević Skvrce, Nikica, Viola Macolić Šarinić, Iva Mucalo, Darko Krnić, Nada Božina i Siniša Tomić. "Adverse drug reactions caused by drug-drug interactions reported to Croatian Agency for Medicinal Products and Medical Devices: a retrospective observational study." Croatian medical journal 52, br. 5 (2011): 604-614. https://hrcak.srce.hr/74214
Harvard
Mirošević Skvrce, N., et al. (2011). 'Adverse drug reactions caused by drug-drug interactions reported to Croatian Agency for Medicinal Products and Medical Devices: a retrospective observational study', Croatian medical journal, 52(5), str. 604-614. Preuzeto s: https://hrcak.srce.hr/74214 (Datum pristupa: 19.07.2019.)
Vancouver
Mirošević Skvrce N, Macolić Šarinić V, Mucalo I, Krnić D, Božina N, Tomić S. Adverse drug reactions caused by drug-drug interactions reported to Croatian Agency for Medicinal Products and Medical Devices: a retrospective observational study. Croat Med J. [Internet]. 2011 [pristupljeno 19.07.2019.];52(5):604-614. Dostupno na: https://hrcak.srce.hr/74214
IEEE
N. Mirošević Skvrce, V. Macolić Šarinić, I. Mucalo, D. Krnić, N. Božina i S. Tomić, "Adverse drug reactions caused by drug-drug interactions reported to Croatian Agency for Medicinal Products and Medical Devices: a retrospective observational study", Croatian medical journal, vol.52, br. 5, str. 604-614, 2011. [Online]. Dostupno na: https://hrcak.srce.hr/74214. [Citirano: 19.07.2019.]

Sažetak
Aim To analyze potential and actual drug-drug interactions
reported to the Spontaneous Reporting Database of
the Croatian Agency for Medicinal Products and Medical
Devices (HALMED) and determine their incidence.
Methods In this retrospective observational study performed
from March 2005 to December 2008, we detected
potential and actual drug-drug interactions using interaction
programs and analyzed them.
Results HALMED received 1209 reports involving at least
two drugs. There were 468 (38.7%) reports on potential
drug-drug interactions, 94 of which (7.8% of total reports)
were actual drug-drug interactions. Among actual drugdrug
interaction reports, the proportion of serious adverse
drug reactions (53 out of 94) and the number of drugs
(n = 4) was significantly higher (P < 0.001) than among the
remaining reports (580 out of 1982; n = 2, respectively). Actual
drug-drug interactions most frequently involved nervous
system agents (34.0%), and interactions caused by
antiplatelet, anticoagulant, and non-steroidal anti-inflammatory
drugs were in most cases serious. In only 12 out of
94 reports, actual drug-drug interactions were recognized
by the reporter.
Conclusion The study confirmed that the Spontaneous
Reporting Database was a valuable resource for detecting
actual drug-drug interactions. Also, it identified drugs leading
to serious adverse drug reactions and deaths, thus indicating
the areas which should be in the focus of health
care education

Ključne riječi
Systems; anticoagulants, antiplatelet drugs; anti-Inflammatory agents; non-steroidal; central vervous system drugs; peripheral nervous system drugs

Hrčak ID: 74214

URI
https://hrcak.srce.hr/74214

Posjeta: 1.719 *